# SDR SIMA200719402

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 17,644 hours, 17,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 15873
- Condition: Failed
- Location: Emergency Lights
- Part time: 678 hours, 663 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 5 ROWS OF EMERGENCY LIGHT WILL NOT EXTINGUISH.  REMOVED AND REPLACED NUMBER TWO BATTERY  AND CHARGER IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
